# SDR SCNA96437

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FORWARD EMERGENCY EXIT LUMINESCENCE SIGN MISSING.  REMOVED AND REPLACED RIGHT FORWARD EMERGENCY EXIT LUMINESCENT EXIT SIGN IN ACCORDANCE WITH MM 33-50-31.
